Per citar aquest document: http://ddd.uab.cat/record/150398
Numerical approximation of MHD equations for real gases
Serna, Susana (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Marquina, Antonio (Universidad de Valencia. Departamento de Matemática Aplicada)

Data: 2011
Col·lecció: ASP Conference Series
Resum: We consider the MHD equations for real gases described by a Van der Waals equation of state. We present an explicit calculation of the spectral decomposition of the Jacobian of the fluxes and we propose a characteristic-based upwind numerical scheme to approximate the solution of the system of equations in the one dimensional case. We show a numerical example where we observe wave dynamics significantly stronger than the one obtained for the ideal MHD case.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: bookPart ; recerca ; preprint
Publicat a: 5th International Conference of Numerical Modeling of Space Plasma Flows (ASTRONUM 2010), 2011, Vol. 444, p. 254-259



6 p, 193.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Llibres i col·leccions > Capítols de llibres

 Registre creat el 2016-05-06, darrera modificació el 2016-10-06



   Favorit i Compartir